# SDR UIEA2019100905682

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,202 hours, 12,931 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Light
- Condition: Unknown
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT ENG VALVE LIGHT DID NOT CYCLE ON AND OFF DURING ENGINE START.  C/W OPERATIONAL TEST OF LEFT ENGINE START VALVE LIGHT SEVERAL TIMES IAW AMM 80-11-00, COMES ON AND OFF AS REQUIRED.
